|Time to Stop Meds ?
Mar 28, 2002
HIV + since 1994 ( when infected )Tcells 998. 1996 tcells dropped to 248/VL 134000. no Meds yet. Doctor put me on Meds 7/1996. Tcells slowly have risen up 300 400 500 600 700 and then this year have risen so far to 1184. My question is could i stop my meds under supervision since I have been undectable since I started meds 2 weeks after. I have never been sick except for some shingles. And have recently had syphilyss. I don't have any side effects from any of my meds. I'm currently on Trizivir. Have been on AZT/3TC now in Trizivir since day one. I had taken Saquinvir then switch to fortovase for better dosing then switch to sustiva for even better dosing. Had to stop sustiva cause of high Chol/Tri's. Would it be safe to stop and try to save any treatments for later. What is your opinion. Thanks great site. San Antonio
| Response from Dr. Boyle
Given your nadir and current CD4 counts, I do not think that it is unreasonable for you to consider taking a break from your medications. You should remain under careful suppervision by your doctor for clinical or laboratory evidence that you need to restart medicaitons.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Scared I Have AIDS
- Ache In Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Cold Feet After Sucking Penis Worried I Have HIV
- Muscle Ache After Rubbing Penis Sign Of HIV AIDS
- Pain In Urethra After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Swollen Lymph Glands After Erotic Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.